Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Filters
  • Gender
  • Experience
  • Reviews
  • Questions
Sort

10 Best Psychic Integration doctors in Thane - Updated 2024

Dr. D. Vitthal

Dr. D. Vitthal

32 years of experience

MBBS M.D. (Psychiatry) DPM (Psychiatry)

Psychiatrist

View

Share

Share this hospital with others via...

D.'s logo

Consult Dr. D. Vitthal

WhatsApp Logo WhatsApp
Dr. Febian Almeida

Dr. Febian Almeida

27 years of experience

MBBS DPM (Psychiatry) DNB MBA - Hospital Administration

Psychiatrist

Next available - Thursday

View

Share

Share this hospital with others via...

Febian's logo

Consult Dr. Febian Almeida

WhatsApp Logo WhatsApp
Doctor
Dr. Rajesh Yadav

Dr. Rajesh Yadav

12 years of experience

MD - Homeopathy Psychiatry BHMS

Psychiatrist, Homoeopath

Available Tomorrow

View

Share

Share this hospital with others via...

Rajesh's logo

Consult Dr. Rajesh Yadav

WhatsApp Logo WhatsApp
View

Share

Share this hospital with others via...

Aditi's logo

Consult Dr. Aditi Chandrashekhar Acharya

WhatsApp Logo WhatsApp

Questions & Answers on "Psychic Integration" (199)

I am 12 years old and i took valerian to sleep and ive been feeling anxious drowsy and been having insomnia ive lost my appetite too please tell me a way how to fix it at home

Male | 12

The use of valerian can lead to side effects such as anxiety, drowsiness, and insomnia. Also, a loss of appetite is a usual issue. To make it easier, drink a lot of water, eat light meals, and engage in calm activities like walking. Being careful not to take any more valerian is important. You will feel better shortly if you rest and take care of yourself. 

Answered on 21st June '24

Dr. Vikas Patel

Dr. Vikas Patel

I have trouble falling back to sleep when I wake up in middle of the night. What do I do?

Male | 25

One of the reasons that might be causing this is probably stress or anxiety. Although you need to sleep, your mind is busy processing thoughts that have been bothering you. Try relaxation exercises. One example is meditation through deep breathing or exercises to keep your mind off the problem. You can chat with a sleep specialist if this continues. 

Answered on 19th June '24

Dr. Vikas Patel

Dr. Vikas Patel

I have ocd and I take 50 mg of sertraline in the morning and 0.5 mg of clonazepam at night but now I am having difficulty in sleeping so can I take 1 mg of clonazepam at night,please suggest me.

Male | 30

The perfect dose of clonazepam for insomnia may not be higher, e.g. 1 mg. The same applies to changing the dosage, they should talk to the psychiatrist first. Difficulty sleeping can sometimes be one side effect of clonazepam due to a medication like sertraline and the doctor will help get the right solution for the patient. Panic, fear, or other reasons may also be the sources of your sleep problems. 

Answered on 14th June '24

Dr. Vikas Patel

Dr. Vikas Patel

  1. Home /
  2. Thane

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.